Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (2397 KB) | Metadata | Table of Contents | PRIMS summary
Volume 23, Issue 2, 1987, pp. 215–241
DOI: 10.2977/prims/1195176537

Published online: 1987-04-30

Conditions for Well-posedness in Gevrey Classes of the Cauchy Problems for Fuchsian Hyperbolic Operators II

Shigeharu Itoh[1] and Hitoshi Uryu[2]

(1) Waseda University, Tokyo, Japan
(2) Waseda University, Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Itoh Shigeharu, Uryu Hitoshi: Conditions for Well-posedness in Gevrey Classes of the Cauchy Problems for Fuchsian Hyperbolic Operators II. Publ. Res. Inst. Math. Sci. 23 (1987), 215-241. doi: 10.2977/prims/1195176537